Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 168, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 6, 2018, 10:34 PM CDT for Morton County, Stevens County, Kansas. It was in force for 56 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2018, 10:34 PM CDT (03:34 UTC)
- Expired
- Jun 6, 2018, 11:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Morton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 155 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 10:55 PM CDT | TSTM WND DMG | 2 Ene Feterita, KS | GRAIN BIN COLLAPSED BY STRONG WIND. |
| Jun 6, 11:00 PM CDT | TSTM WND DMG | 1 Wsw Hugoton, KS | A 500 GALLON FERTILIZER TANK BLOWN OVER AND ROLLED BY WIND. |
| Jun 6, 11:01 PM CDT | TSTM WND GST 67 | 1 Wsw Hugoton, KS | CORRECTS EVENT TYPE TO THUNDERSTORM WIND GUST AND REPORT SOURCE TO AWOS. |
| Jun 6, 11:01 PM CDT | NON-TSTM WND GST 67 | 1 Wsw Hugoton, KS | MESONET STATION KHQG, 1 WSW HUGOTON. |
| Jun 6, 11:02 PM CDT | TSTM WND DMG | 1 Wsw Hugoton, KS | AIRPORT HANGER HAD DOORS BLOWN OFF BY WIND. |
| Jun 6, 11:05 PM CDT | TSTM WND DMG | 2 Nnw Hugoton, KS | EMERGENCY MANAGER REPORTED AN UNOCCUPIED TRAILER WAS DESTROYED 2.5 MILES NORTH OF HUGOTON ON ROAD 12. |
| Jun 6, 11:05 PM CDT | TSTM WND DMG | Hugoton, KS | SEVERAL TREE BRANCHES DOWNED AND SHINGLES BLOWN OFF HOMES. |
| Jun 6, 11:05 PM CDT | TSTM WND GST 60 | 10 Wnw Moscow, KS | CORRECTS PREVIOUS HAIL REPORT FROM 10 WNW MOSCOW TO THUNDERSTORM WIND GUST. |
| Jun 6, 11:05 PM CDT | HAIL 1 | 10 Wnw Moscow, KS | |
| Jun 6, 11:12 PM CDT | TSTM WND GST 60 | Hugoton, KS | CORRECTS PREVIOUS TSTM WND GST REPORT FROM HUGOTON. |
| Jun 6, 11:12 PM CDT | TSTM WND GST 60 | Hugoton, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1571 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 2532 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
255
WUUS53 KDDC 070334
SVRDDC
KSC129-189-070430-
/O.NEW.KDDC.SV.W.0168.180607T0334Z-180607T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1034 PM CDT WED JUN 6 2018
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Northeastern Morton County in southwestern Kansas...
Northwestern Stevens County in southwestern Kansas...
* Until 1130 PM CDT
* At 1034 PM CDT, a severe thunderstorm was located 7 miles north of
Rolla, moving east at 20 mph.
HAZARD...Up to Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Hugoton, Rolla, Richfield and Feterita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3710 10176 3734 10179 3738 10130 3711 10127
TIME...MOT...LOC 0334Z 267DEG 19KT 3723 10164
HAIL...1.75IN
WIND...60MPH
$$
HOVORKA2 follow-up statements
265
WWUS53 KDDC 070352
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1052 PM CDT WED JUN 6 2018
KSC129-189-070430-
/O.CON.KDDC.SV.W.0168.000000T0000Z-180607T0430Z/
Morton KS-Stevens KS-
1052 PM CDT WED JUN 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR EAST CENTRAL MORTON AND NORTHWESTERN STEVENS COUNTIES...
At 1052 PM CDT, a severe thunderstorm was located 6 miles north of
Feterita, moving east at 20 mph.
HAZARD...Up to Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hugoton, Rolla, Richfield and Feterita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3710 10176 3727 10178 3738 10130 3711 10127
TIME...MOT...LOC 0352Z 267DEG 19KT 3724 10152
HAIL...1.75IN
WIND...60MPH
$$
HOVORKA581
WWUS53 KDDC 070422
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1122 PM CDT WED JUN 6 2018
KSC129-189-070432-
/O.EXP.KDDC.SV.W.0168.000000T0000Z-180607T0430Z/
Morton KS-Stevens KS-
1122 PM CDT WED JUN 6 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORTON AND
NORTHWESTERN STEVENS COUNTIES WILL EXPIRE AT 1130 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
LAT...LON 3710 10176 3727 10178 3738 10130 3711 10127
TIME...MOT...LOC 0422Z 267DEG 19KT 3725 10132
$$
HOVORKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:51 PM CDT, 4 hours 43 minutes earlier.
Area forecast discussion, Jun 6, 5:51 PM CDT, 4 hours 43 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 551 PM CDT Wed Jun 6 2018 ...Updated aviation section... .SHORT TERM...(This evening through Thursday) Issued at 1212 PM CDT Wed Jun 6 2018 This afternoon looks to see another hot day with temperatures soaring into the upper 90s to near 100 in the southwestern counties due to an upper level ridge set in place over the western high plains advecting the warm air in from the south. Afternoon thunderstorms and into the evening and over night hours look to occur as well. Severe weather is expected with early morning soundings and future models showing good low and mid level lapse rates ahead of a frontal boundary that will push out of southeastern Wyoming into northwestern Kansas by this evening and through central to south central Kansas over night. With only scattered high clouds this afternoon, strong heating will occur allowing for instability to rise as well with CAPE values in the 3000J/kg range. With good low level shear and veering wind with height, there looks to be a more organized event coming out of northwest Kansas affecting as far south as Ford County and points eastward with its southeastward progression. Models are inconsistent with each other on timing and expansiveness and will be monitored closely as newer model guidance comes into play. The main threats will be hail up to tennis ball size and damaging winds over 60mph with isolated tornadoes being a possibility. Flooding issues could come into play along the already saturated I-70 corridor associated with a MCS that develops, all depending on spin up and track it takes with some models taking it north of the area. Storms look to push out of the CWA by sunrise Thursday morning with temperatures starting off in the mid to upper 60 degree range with isolated areas of fog development where good rains fall due to light southeasterly upslope flow and high dewpoints in the 60 degree range. Winds throughout the day will be light and out of the southeast 10-15 mph under a weakening pressure gradient due to the aforementioned frontal boundary pushing well enough to the southeast and high pressure building back in under the upper level ridge axis. High temperatures will not be as warm with upper 80s for the northern half of the CWA and low 90s in the southern portions. Thursday afternoon will see a marginal widespread severe weather day through the evening time frame with surface based storms expected associated with a north south oriented dryline extending into the panhandles of Oklahoma and Texas. There will be good low level mixing and shear but weak convergence giving way to only isolated areas in southwest Kansas and more widespread to the south. Hail up to 2 inches in diameter and damaging winds up to 60mph will be the main threats for Thursday afternoon. .LONG TERM...(Thursday night through Wednesday) Issued at 107 PM CDT Wed Jun 6 2018 Thursday night will see another mild and muggy start to Friday with low temperatures in the mid to upper 60s with high dewpoints in the 60s and light southeasterly winds. Isolated areas of fog are again possible due to this light upslope flow and previous rainfalls expecting to quickly burn off by mid morning as the surface becomes warmer and mixing occurs down to the surface. Increased winds in the 10-15 mph range are expected once again with high temperatures escalating into the mid to upper 90s under high pressure. Another subtle short wave trough looks to propagate through the area giving the CWA a marginal risk for severe weather development. These will be isolated in nature due to moderate lapse rates and weak upslope flow giving way to neutral height differences. Flow aloft will again be weak not making this a widespread event at this time. Most severe weather development should be well to the north into Nebraska and southeastern Wyoming. Low temperatures through the middle of next week will see ranges in the mid 60s to low 70s and high temperatures in the mid to upper 90s through Sunday. A bit of a change in the upper level pattern comes Monday with the upper level trough pushing through the high plains and dropping a dry frontal boundary briefly shifting winds out of the northwest and cooler temperatures comparative to what it has been. High temperatures for Monday through Wednesday will be in the upper 80s and gradually becoming low to mid 90s by mid week. Dry weather is expected from Saturday through most of Tuesday, with chances for thunderstorm development and isolated severe weather possible Tuesday evening and again on Wednesday associated with a dryline that will setup across the western counties. Upper level ridging will set back up over the western high plains giving way to subtle short waves to pertebate through southwest Kansas giving the precipitation chances across the entire CWA with PoPs in the 20s at this time. Again, moral of the story, summer has arrived with hot temperatures and thunderstorm chances possible almost every late afternoon and evening through at least the middle of next week and beyond. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 549 PM CDT Wed Jun 6 2018 VFR conditions will prevail overnight with increasing mid to upper level clouds. One exception to this will be across the HYS terminal where storms are possible between 06-10Z. This will bring periods of MVFR to IFR ceilings and visibilities. Confidence is low on the timing so placed a tempo group for now. Winds will continue to be from the south to southeast overnight. && .PRELIMINARY POINT TEMPS/POPS... DDC 69 91 68 96 / 20 10 20 10 GCK 66 91 66 97 / 20 10 20 10 EHA 64 93 64 97 / 20 10 20 10 LBL 68 93 66 97 / 20 10 20 10 HYS 67 87 68 94 / 70 20 30 10 P28 71 94 71 96 / 30 20 20 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Lowe LONG TERM...Lowe AVIATION...Hovorka_42
Hazardous weather outlook, Jun 6, 4:20 AM CDT, 18 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 420 AM CDT Wed Jun 6 2018 KSZ030-031-043>046-061>066-074>081-084>090-071000- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 420 AM CDT Wed Jun 6 2018 /320 AM MDT Wed Jun 6 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- There will be a slight chance for late afternoon thunderstorms over far western Kansas and then a better chance for storms into the late evening hours over west central and central Kansas. Initially, the main severe weather threat will be large hail although an isolated tornado could also be possible. Later in the evening, the main threat will be from damaging winds. Day 1 Hazards ------------- * Tornado: Limited risk * Hail: Limited risk * Thunderstorm wind damage: Limited risk * Lightning: Elevated risk * Excessive heat: Limited risk * Non-thunderstorm wind: Limited risk .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Days 2-7 Discussion ------------------- There will be a slight chance for thunderstorms across the area Thursday afternoon and evening with large hail and damaging winds being the main threats. Days 2-7 Hazards ---------------- * Thursday - Lightning: Limited risk - Severe thunderstorm: Limited risk - Excessive heat: Limited risk * Friday - Lightning: Limited risk - Excessive heat: Limited risk * Saturday - Lightning: Limited risk - Excessive heat: Limited risk * Sunday - Lightning: Limited risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Monday - Excessive heat: Limited risk * Tuesday - Lightning: Limited risk - Excessive heat: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Special weather statement, Jun 6, 8:14 PM CDT, 2 hours 20 minutes before
Special Weather Statement National Weather Service Dodge City KS 814 PM CDT WED JUN 6 2018 KSZ074-084-070215- Stanton KS-Morton KS- 814 PM CDT WED JUN 6 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORTON AND SOUTHERN STANTON COUNTIES UNTIL 915 PM CDT... At 814 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles southeast of The Saunders Elevator, moving northeast at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Manter and The Saunders Elevator. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3756 10204 3750 10153 3706 10204 TIME...MOT...LOC 0114Z 222DEG 18KT 3734 10195 SUGDEN
Special weather statement, Jun 6, 8:31 PM CDT, 2 hours 3 minutes before
Special Weather Statement National Weather Service Dodge City KS 831 PM CDT WED JUN 6 2018 KSZ074-084-070230- Stanton KS-Morton KS- 831 PM CDT WED JUN 6 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORTON AND STANTON COUNTIES UNTIL 930 PM CDT... At 831 PM CDT, Doppler radar was tracking a strong thunderstorm 3 miles southeast of Manter, moving east at 15 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Johnson City, Manter and Big Bow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3736 10199 3762 10196 3773 10155 3723 10157 TIME...MOT...LOC 0131Z 259DEG 15KT 3748 10186 SUGDEN
Special weather statement, Jun 6, 9:10 PM CDT, 1 hour 24 minutes before
Special Weather Statement National Weather Service Dodge City KS 910 PM CDT WED JUN 6 2018 KSZ074-075-070315- Stanton KS-Grant KS- 910 PM CDT WED JUN 6 2018 ...SIGNIFICANT WEATHER ADVISORY FOR GRANT AND SOUTHEASTERN STANTON COUNTIES UNTIL 1015 PM CDT... At 909 PM CDT, Doppler radar was tracking a strong thunderstorm 5 miles southwest of Big Bow, moving east at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Ulysses, Big Bow, Hickok and Ryus. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3740 10169 3763 10167 3765 10111 3739 10111 TIME...MOT...LOC 0209Z 272DEG 18KT 3749 10160 SUGDEN
Special weather statement, Jun 6, 9:33 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Dodge City KS
933 PM CDT WED JUN 6 2018
KSZ084-070330-
Morton KS-
933 PM CDT WED JUN 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORTON COUNTY UNTIL 1030
PM CDT...
At 933 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Stonington, or 12 miles west of Richfield, moving
northeast at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Richfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3735 10204 3738 10202 3738 10158 3720 10157
3709 10202 3712 10204
TIME...MOT...LOC 0233Z 237DEG 16KT 3721 10201
SUGDENSpecial weather statement, Jun 6, 10:18 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Dodge City KS 1018 PM CDT WED JUN 6 2018 KSZ062-063-075>077-070415- Gray KS-Finney KS-Kearny KS-Grant KS-Haskell KS- 1018 PM CDT WED JUN 6 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEARNY... SOUTHWESTERN FINNEY...NORTHEASTERN GRANT...WEST CENTRAL GRAY AND NORTHERN HASKELL COUNTIES UNTIL 1115 PM CDT... At 1018 PM CDT, Doppler radar was tracking a strong thunderstorm 11 miles southwest of Plymell, moving northeast at 30 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Garden City, Pierceville and Plymell. LAT...LON 3759 10106 3777 10120 3806 10071 3764 10052 TIME...MOT...LOC 0318Z 246DEG 27KT 3771 10102 HOVORKA
Special weather statement, Jun 6, 10:28 PM CDT, 6 minutes before
Special Weather Statement National Weather Service Dodge City KS 1028 PM CDT WED JUN 6 2018 KSZ075-084-085-070430- Stevens KS-Grant KS-Morton KS- 1028 PM CDT WED JUN 6 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORTON...SOUTH CENTRAL GRANT AND WESTERN STEVENS COUNTIES UNTIL 1130 PM CDT... At 1028 PM CDT, Doppler radar was tracking a strong thunderstorm 5 miles southeast of Richfield, moving east at 20 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Hugoton, Rolla, Richfield, Feterita and Wilburton. LAT...LON 3707 10177 3730 10181 3742 10129 3705 10121 TIME...MOT...LOC 0328Z 259DEG 19KT 3723 10170 HOVORKA
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:14 PM CDT | Special Weather Statement | DDC | Morton | 61 min |
| Jun 6, 8:26 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 33 min |
| Jun 6, 8:31 PM CDT | Special Weather Statement | DDC | Stanton | 59 min |
| Jun 6, 9:10 PM CDT | Special Weather Statement | DDC | Grant | 65 min |
| Jun 6, 9:33 PM CDT | Special Weather Statement | DDC | Morton | 57 min |
| Jun 6, 10:18 PM CDT | Special Weather Statement | DDC | Finney | 57 min |
| Jun 6, 10:28 PM CDT | Special Weather Statement | DDC | Stevens | 62 min |
| Jun 6, 11:01 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 29 min |
| Jun 6, 11:08 PM CDT | Special Weather Statement | DDC | Haskell | 37 min |
| Jun 6, 11:22 PM CDT | Special Weather Statement | DDC | Stevens | 53 min |
| Jun 6, 11:46 PM CDT | Special Weather Statement | DDC | Gray | 59 min |
| Jun 7, 12:04 AM CDT | Special Weather Statement | DDC | Seward | 56 min |
| Jun 7, 12:23 AM CDT | Special Weather Statement | DDC | Ness, Trego | 67 min |
| Jun 7, 12:35 AM CDT | Special Weather Statement | DDC | Clark, Ford, Meade | 55 min |
| Jun 7, 12:48 AM CDT | Special Weather Statement | DDC | Hodgeman | 57 min |
| Jun 7, 1:11 AM CDT | Special Weather Statement | DDC | Grant, Gray, Hamilton, Haskell, Kearny, Morton and 3 more | 64 min |
| Jun 7, 1:15 AM CDT | Special Weather Statement | DDC | Grant, Gray, Hamilton, Haskell, Kearny, Morton and 3 more | 60 min |
| Jun 7, 1:19 AM CDT | Special Weather Statement | DDC | Comanche, Edwards, Kiowa | 56 min |
| Jun 7, 1:36 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa, Ness, Pawnee and 1 more | 54 min |
| Jun 7, 1:38 AM CDT | Special Weather Statement | DDC | Ness, Trego | 52 min |
| Jun 7, 1:40 AM CDT | Special Weather Statement | DDC | Clark, Ford, Meade | 65 min |
| Jun 7, 2:02 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more | 43 min |
| Jun 7, 2:14 AM CDT | Special Weather Statement | DDC | Comanche, Edwards, Kiowa | 61 min |
| Jun 7, 2:24 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 51 min |
| Jun 7, 2:26 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 49 min |
| Jun 7, 2:27 AM CDT | Special Weather Statement | DDC | Meade | 63 min |
| Jun 7, 2:33 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa, Ness, Pawnee and 1 more | 42 min |
| Jun 7, 2:45 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 2 more | 45 min |
| Jun 7, 2:48 AM CDT | Special Weather Statement | DDC | Ford, Hodgeman, Meade | 57 min |
| Jun 7, 2:50 AM CDT | High Wind Warning | DDC | Clark, Finney, Ford, Gray, Hodgeman, Meade and 1 more | 67 min |
| Jun 7, 2:50 AM CDT | Special Weather Statement | DDC | Trego | 55 min |
| Jun 7, 3:17 AM CDT | Special Weather Statement | DDC | Clark | 43 min |
| Jun 7, 3:26 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 49 min |
| Jun 7, 4:01 AM CDT | Special Weather Statement | DDC | Barber | 44 min |
| Jun 7, 4:44 AM CDT | Special Weather Statement | DDC | Barber | 46 min |
| Jun 7, 5:31 AM CDT | Special Weather Statement | DDC | Pratt | 44 min |
| Jun 7, 5:48 AM CDT | Special Weather Statement | DDC | Kiowa | 42 min |
| Jun 7, 6:23 AM CDT | Special Weather Statement | DDC | Barber | 67 min |
| Jun 7, 6:34 AM CDT | Special Weather Statement | DDC | Clark | 56 min |
| Jun 7, 6:44 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 46 min |
| Jun 7, 8:27 AM CDT | Special Weather Statement | DDC | Barber, Comanche | 63 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.